# SDR SWAA002547

- Difficulty date: December 5, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 60,585 hours, 65,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AND SERVICE  DOOR EVAC SLIDE GIRT BAR FLOOR ATTACH FITTINGS OUT OF POSITION. REPOSITIONED ATTACH FITTINGS PER MM. OPS CK GOOD.
